# SDR FDEA202211162800

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 63,571 hours, 24,755 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT(137-16) MAIN CABIN FLOOR BEAM AT STA 580 LBL 45 HAS CRACK. COMPLIED WITH EA # F-5310-T0371523 P1 FUSELAGE-MAINFRAME-FLOOR BEAM AT STA 580 AND   LBL 45 CRACKED- REPAIR PER DRAWING SR57-53-004 WITH MINOR DEVIATION, MAJOR
